Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Integral geometry in homogeneous spaces


Author: John E. Brothers
Journal: Trans. Amer. Math. Soc. 124 (1966), 480-517
MSC: Primary 53.90; Secondary 53.66
MathSciNet review: 0202099
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.90, 53.66

Retrieve articles in all journals with MSC: 53.90, 53.66


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1966-0202099-9
Article copyright: © Copyright 1966 American Mathematical Society